Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 4:38 PM EDT for Glascock County, Hancock County, Warren County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 4:38 PM EDT (20:38 UTC)
- Expired
- Aug 7, 2018, 5:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Glascock County, GA, Hancock County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WWUS82 KFFC 072038
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT TUE AUG 7 2018
GAZ072-082-083-072115-
Bibb GA-Jones GA-Twiggs GA-
438 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHEASTERN
JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 515 PM EDT...
At 437 PM EDT...a strong thunderstorm was over Franklinton, or near
Macon. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Cross Keys, Dry Branch, Postell, Mountain Springs,
Griswoldville and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8368 3291 8367 3292 8337 3290 8341
3287 8339 3275 8346
TIME...MOT...LOC 2037Z 192DEG 2KT 3284 8355
HAIL...0.88IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:59 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 7, 2:59 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Tue Aug 7 2018 .SHORT TERM /Tonight through Wednesday Night/... Scattered convection firing across the forecast area this afternoon. Best coverage generally along and south of I-85 with isolated coverage north. Should begin diminishing this evening, but I have stretch at least a slight chance later into the overnight as there should be plenty of roaming boundaries from this afternoon's activity to take advantage of any residual pockets of instability. Strong afternoon heating has generated moderate instability and isolated strong to severe storms are a strong possibility through the early evening. Upper ridge continues to breakdown putting north Georgia firmly into the southern edge of the better westerly flow tomorrow and allowing a weak frontal boundary to approach the far north. Should see better coverage of convection tomorrow into tomorrow evening, especially across the north. With a lack of strong mid/upper-level support, widespread severe thunderstorms are not expected, however isolated strong to severe storms cannot be ruled out by afternoon as instability peaks. Heat indices across portions of central Georgia in the Heat Advisory area have reached into the 100-106 range already this afternoon. At this time, increased cloud cover appears to take just enough of the edge off of tomorrow's expected temperatures to keep heat indices below advisory levels. 20 .LONG TERM /Thursday through Tuesday/... Forecast is on track with minimal changes needed. Troughing across the east will dominate our sensible weather through the long term. A front will approach the region Thursday, becoming draped across north GA Friday. Thus expect north GA will be the focus for convection through the end of the work week. The front will become stalled somewhere across the northern half of GA through Sunday. This will result in scattered showers and thunderstorms areawide through the weekend. A piece of energy rounding the trough will drop south into the Ohio River Valley, eventually becoming a cut off low. This pattern will help promote an increase in moisture flux thanks to the stronger SWly component. Expect better overall coverage of convection Sunday. As the front associated with this system approaches Monday, better surface convergence and dynamics aloft will result in another day of widespread showers and thunderstorms. The front will likely cross late Monday night into early Tuesday with drier air moving in thereafter. Temperature will be AOA climo through the long term. 26 PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 91 73 90 / 30 40 30 50 Atlanta 76 90 73 89 / 30 50 40 50 Blairsville 67 84 67 82 / 20 60 50 60 Cartersville 74 90 72 88 / 20 50 50 60 Columbus 75 93 73 93 / 40 30 30 40 Gainesville 73 90 72 88 / 30 50 50 50 Macon 74 92 73 91 / 40 40 30 40 Rome 73 90 72 88 / 20 60 50 60 Peachtree City 74 91 72 90 / 30 40 30 50 Vidalia 73 93 75 93 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 4:04 PM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 404 PM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 404 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A heat advisory is in effect until 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in central Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected to continue through this evening. Any thunderstorms that develop could become strong to severe with gusty winds, frequent lightning, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 7, 4:17 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT TUE AUG 7 2018
GAZ056-066>068-078-072045-
Harris GA-Troup GA-Spalding GA-Meriwether GA-Pike GA-
417 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...TROUP...
SOUTHWESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES UNTIL
445 PM EDT...
At 416 PM EDT...a line of strong thunderstorms was along a line
extending from near Hollonville to Piedmont Heights...and moving
southeast at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Greenville, West Point, Hogansville, Woodbury, Molena, Lone
Oak, Gay, Mountville, Cannonville, Hilltop, Louise, Odessadale,
Hollonville, Stovall, Piedmont Heights, Big Springs, Wares
Crossroads, Rocky Mount and Saint Marks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8462 3322 8451 3325 8451 3326 8447
3301 8435 3299 8442 3299 8449 3296 8454
3280 8515 3283 8517 3285 8515 3286 8519
3307 8522
TIME...MOT...LOC 2016Z 098DEG 11KT 3315 8442 3299 8518
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 7, 4:21 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT TUE AUG 7 2018
GAZ059-071-072-072045-
Monroe GA-Jones GA-Jasper GA-
421 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...JONES AND
SOUTHEASTERN JASPER COUNTIES UNTIL 445 PM EDT...
At 421 PM EDT...a line of strong thunderstorms was along a line
extending from Blountsville to near Jarrell Plantation...and moving
east at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gray, Bradley, Wayside, Hillsboro, Dames Ferry, Haddock, Round Oak,
Clinton, Blountsville, Jarrell Plantation and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3314 8382 3321 8357 3319 8355 3317 8355
3317 8352 3310 8341 3300 8338 3291 8368
TIME...MOT...LOC 2021Z 276DEG 12KT 3314 8347 3309 8375
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 7, 4:22 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 1 SE GENEVA 32.57N 84.54W
08/07/2018 TALBOT GA 911 CALL CENTER
LAW ENFORCMENT REPORTED A TREE DOWN ON HWY 240 1 MILE
SOUTH OF GENEVA
&&
EVENT NUMBER FFC1800785
THIEMSpecial weather statement, Aug 7, 4:34 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT TUE AUG 7 2018
GAZ056-068>072-072100-
Lamar GA-Monroe GA-Upson GA-Jones GA-Spalding GA-Pike GA-
434 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...MONROE...NORTHEASTERN
UPSON...WESTERN JONES...SOUTHERN SPALDING AND PIKE COUNTIES UNTIL 500
PM EDT...
At 433 PM EDT...a line of strong thunderstorms was along a line
extending from Plant Scherer to Hollonville. These storms were nearly
stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Griffin, Barnesville, Forsyth, Zebulon, Milner, Williamson, Orchard
Hill, Meansville, Aldora, The Rock, Atwater, Hilltop, Hollonville,
Rover, Blount, Liberty Hill, Hannahs Mill, Collier, Juliette and
Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3321 8412 3320 8412 3320 8408 3317 8382
3313 8381 3314 8377 3293 8367 3293 8370
3295 8371 3295 8373 3294 8373 3293 8375
3293 8442 3326 8448
TIME...MOT...LOC 2033Z 258DEG 3KT 3306 8378 3314 8445
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 7, 4:38 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT TUE AUG 7 2018
GAZ072-082-083-072115-
Bibb GA-Jones GA-Twiggs GA-
438 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHEASTERN
JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 515 PM EDT...
At 437 PM EDT...a strong thunderstorm was over Franklinton, or near
Macon. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Cross Keys, Dry Branch, Postell, Mountain Springs,
Griswoldville and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3276 8368 3291 8367 3292 8337 3290 8341
3287 8339 3275 8346
TIME...MOT...LOC 2037Z 192DEG 2KT 3284 8355
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Aug 7, 4:38 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT TUE AUG 7 2018
GAZ050-051-061-062-074-075-072115-
Taliaferro GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
Greene GA-
438 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHEASTERN WASHINGTON...HANCOCK...GLASCOCK...WARREN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 515 PM EDT...
At 438 PM EDT...a line of strong thunderstorms was along a line
extending from near Shoulderbone to near Edge Hill...and moving north
at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Warrenton, Sparta, Gibson, Crawfordville, White Plains, Siloam,
Mitchell, Edge Hill, Edgehill, Springfield, Hamburg State Park,
Shoals, Robinson, Downs, Jewell, Beall Springs, Mayfield, Powelton,
Agricola and Reese.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3332 8244 3321 8253 3317 8258 3315 8257
3312 8259 3312 8266 3310 8264 3308 8263
3304 8266 3329 8318 3331 8315 3334 8314
3335 8316 3361 8304 3337 8254 3335 8255
3336 8253
TIME...MOT...LOC 2038Z 184DEG 11KT 3337 8303 3314 8267
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 39 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 6:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.